# SDR CALA0300207

- Difficulty date: April 6, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N37615
- Make and model: Boeing 737524
- Aircraft serial: 27328
- Aircraft time: 25,914 hours, 13,848 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT SUFFERED HAIL DAMAGE TO THE UPPER SKIN PANEL OF THE LT ELEVATOR.  THE HAIL IMPACT CAUSED A SMALL DENT AT APPROXIMATELY ELEVATOR STATION 86.8.  THE DAMAGE CLEAN UP REQUIRED REMOVAL OF ALL PLIES.  THE DENT WAS APPROXIMATELY 15.5 INCHES FORWARD OF THE ELEVATOR TRAILING EDGE.  THE SKIN PANEL WAS REPAIRED IAW ECRA 5520-01330.
